In the paper Henstock, McShane, Birkhoff and variationally multivalued integrals are studied for multifunctions taking values in the hyperspace of convex and weakly compact subsets of a general Banach space X. In particular the existence of selections integrable in the same sense of the corresponding multifunctions has been considered.

Candeloro, D., Di Piazza, L., Musial, K., Sambucini, A. (2016). Gauge integrals and selections of weakly compact valued multifunctions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 441(1), 293-308 [10.1016/j.jmaa.2016.04.009].

Gauge integrals and selections of weakly compact valued multifunctions

DI PIAZZA, Luisa;
2016

Abstract

In the paper Henstock, McShane, Birkhoff and variationally multivalued integrals are studied for multifunctions taking values in the hyperspace of convex and weakly compact subsets of a general Banach space X. In particular the existence of selections integrable in the same sense of the corresponding multifunctions has been considered.
Settore MAT/05 - Analisi Matematica
https://www.sciencedirect.com/science/article/pii/S0022247X16300385?via=ihub
Candeloro, D., Di Piazza, L., Musial, K., Sambucini, A. (2016). Gauge integrals and selections of weakly compact valued multifunctions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 441(1), 293-308 [10.1016/j.jmaa.2016.04.009].
File in questo prodotto:
File Dimensione Formato  
JMAA.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 387.84 kB
Formato Adobe PDF
387.84 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/178872
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 23
  • ???jsp.display-item.citation.isi??? 22
social impact